# SDR SRXR201808180020

- Difficulty date: August 18, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB77593
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON CENTER STRUCTURE BULKHEAD, INBD SIDE WAS CRACKED AT YN 307.  ACCOMPLISHED A REPAIR ON THE PYLON BULKHEAD IAW EA 011-5450-52-A7385, I/R.
